# SDR SWAA2020121032144

- Difficulty date: November 23, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N7717D
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 48,673 hours, 24,320 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CENTER FLOOR PANEL NR 241FF UPPER SURFACE LAYERS DELAMINATED MKD.  REPAIRED FLOOR PANEL NR 241FF UPPER SURFACE, REF B737-7 SRM 53-00-50-2R-1 REPAIR NR 1.  MATERIAL USED PO 1480720 AND PO 1692653.
